1. Get our daily digest email where we email the latest new topics from our Strictly Health forum to keep up with the latest developments! Click here to subscribe.

I started with Valtrex and the tinnitus has gone up a lot. Normal?

Discussion in 'Your Living Room' started by IvanA, Jun 25, 2020.

  1. IvanA

    IvanA Member

    109
    5
    18
    Apr 30, 2020
    Today I started with Valtrex (brand, not generic), specifically 9 hours ago and I have already taken two doses. The fact is that since taking the first dose the tinnitus has gradually risen to a point that it is beginning to bother at least to sleep.

    I am not worried about it, compared to the hell I lived a few months ago is not the worst. But I did want to know if this is a symptom that has happened to more people that could mean that my body has started to fight the virus. I expected fatigue, muscle pain, dizziness, etc. Which was what I read in the forum that happened the first week before improving.

    In a way if the tinnitus has risen because I am fighting a virus, I would almost be glad because it would be that I have (you have) been correct about the viral theory. And I could find relief in JOH, Monolaurin and AV. If that were the case ... LET THE VOLUME UP MORE!

    Jokes aside, if someone who has used antivirals and improved with them, can you tell me if it affects tinnitus would be helpful. Thank you.
     
  2. Pa Cowboy

    Pa Cowboy New Member

    21
    5
    3
    Mar 17, 2019
    Can't say I noticed any difference after only 9 hours, give it 3 days then report back.
     
  3. IvanA

    IvanA Member

    109
    5
    18
    Apr 30, 2020
    Yes, I will use this thread to tell how I am doing. Today it has dropped to the normal tone of the last few weeks, it is still higher than in December-January (before my vertigo attack), but lower than in March-April (after the attack).

    In a few days I will count how I am.
     
  4. teesdale

    teesdale Member

    255
    22
    18
    Oct 24, 2014
    It is normal for symptoms to initially get worse as the virus is attacked. Nine hours is very early but as you go forward you may experience worsening symptoms.
     
  5. IvanA

    IvanA Member

    109
    5
    18
    Apr 30, 2020
    Today is 10 days with Valtrex (1000 mg x3 per day). And today was a slightly bad day, the tinnitus went down a little (it is still high); but I woke up dizzy a little strong and it lasted an hour, during the afternoon I also had some dizziness although milder and just now I have been about 30 minutes again with a slight dizziness, but annoying.

    This may be due to following the instructions of my otorrino I left the SERC to see what happened. I left it for 60h since after 24h I began to notice how little by little the dizziness came back more often, with more duration and strength. It's been 24 hours since I took the SERC again, but for now it hasn't stopped the dizziness.

    I don't know what my otorrino intends with these experiments. Kill me? In any case, leaving SERC and dizziness coming back after 10 days of antivirals ... I don't have much hope that they will really work for me. In addition, I have been on the JOH regimen for two months, almost two on monolaurin and 10 days on vitamin B. But it was leaving the SERC and not even 24 hours without problems.

    I'm going to keep taking all of those things and hold the antivirals for 5-6 weeks to be sure, but I'm losing hope. At least I'm a bit lucky since SERC does work for me, other people are not so lucky.

    I have started saving and talking to my friends and family to save money for Stephen's treatment. It is my last hope, I am afraid that it will not work, but I am not able to live in a state thinking that there is something that I have not tried that could cure me.
     

Share This Page